ArticleInternal medicine (Tokyo, Japan)
Minimal Change Nephrotic Syndrome Sequentially Complicated by Acute Kidney Injury and Painful Skin Ulcers due to Calciphylaxis.
Article in Internal medicine (Tokyo, Japan). The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 3 citations in OpenAlex.
- Acquired von Willebrand Syndrome Complicating Nephrotic Syndrome: A Case of a Patient With Membranous Nephropathy.Clinical medicine insights. Case reports · 2018Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
12 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Calciphylaxis is rare cutaneous manifestation associated with painful skin ulceration and necrosis. It primarily occurs in patients with end-stage chronic kidney disease. In this report, we would like to show our experience with a male patient presenting with minimal change nephrotic syndrome that was sequentially complicated by acute kidney injury and painful ulcerative cutaneous lesions due to calciphylaxis. There seemed to be several contributing factors, including a disturbance of the patient's mineral metabolism and the systemic use of glucocorticoids and warfarin. Various concerns regarding the diagnostic and therapeutic conundrums that were encountered in the present case are also discussed.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.